# SDR QXEA2011121601364

- Difficulty date: December 10, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FLAP TRACK CARBIDE COATING HAS WEAR ON INBD VERTICAL SURFACE.  POLISHED CARBIDE COATING IAW RD 8/4-57-1238.  MIN REMAINING THICKNESS .044" FOUND TO BE OUT OF LIMITS.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1721.
